# SDR HALA2009122400601

- Difficulty date: December 24, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 67,918 hours, 30,933 cycles
- Engine: Ge CF680
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 8901254
- Part serial: WYG38815
- Condition: Malfunctioned
- Location: Cit
- Part time: 8,309 hours, 1,898 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CLIMB POWER UNATTAINABLE ON LT ENG WITH THRUST LEVEL FULL FWD BTW FL 340 & 360, 2 1/2 KNOB DIFFERENCE. MAX NI 106.0. LT ENG: 103.4 NI, 773 EGT, 99.2 N2, 7.3 FF. RT ENG: 106.0 N1, 790 EGT, 99.9 N2, 7.7 FF.  ACCOMPLISHED FIM73-21-00 FIG111 TEST 3 IAW AMM71-00-00 ALL RIGGING CKS OK AND TEST 3 CHECKS GOOD.  REMOVED AND REPLACED NR 1 ENG CIT SENSOR IAW AMM73-21-02, REMOVED AND REPLACED T2 SENSOR IAW AMM 73-21-05, GROUND CHK (TEST3) OK, LEAK CHECK OK.
